# SDR DL72E951066

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Req Replacement
- Location: Sta 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND TIME LIMITED REPAIR AT FS1060 BETWEEN STR 21 AND 22L.  INSTALLED PERMANENT REPAIR PER SRM 53-30-3 FIG 1.
